# SDR ASAA2016041816528

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750218
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 727F+10 TO 727I+10 IS CORRODED, INTERGRANULAR.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53-1A-2, ORIGINAL THICKNESS .040 REMAINING THICKNESS .031, REMOVED .009, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2 T8225V R & R ZEE CHANNEL IAW SRM 53-00-53-2R-5.
